# SDR DALA2022053103763

- Difficulty date: May 29, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 55,422 hours, 29,179 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stop Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3114 - CRACK INDICATION FOUND IN OPEN HOLE 3 ON DOOR STOP 1. CORRECTIVE ACTION: REPAIR INSTRUCTION ON FRAME 20RH DOOR STOP FITTING #1 HOLE 3 AS PER ER/A 599056-14AD REV.(2254885)
